# SDR 2006UALA02115

- Difficulty date: October 31, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 60,209 hours, 9,796 cycles
- Engine: Pwa PW4060
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WITH NORMAL CONFIGURATION FORWARD EQUIPMENT VALVE EICAS MESSAGE AND LIGHT.  VALVE IDENTIFIED AS E&E COOLING VALVE.  CONDUCTED OP CHECK OF VALVE USING A-CHECK JOB CARDS.  VALVE AND SYSTEM CHECKED OK.
